# SDR HYIA20181024002

- Difficulty date: October 22, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N706CA
- Make and model: Cessna 402C
- Aircraft serial: C4020095
- Aircraft time: 23,496 hours
- Engine: Cont TSIO520VB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Bearing
- Part number: 630899
- Condition: Damaged
- Location: Engine
- Component: Engine, Cont, TSIO520VB
- Component part number: TSIO520VB
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED RIGHT ENGINE LOW OIL PRESSURE ON GROUND RUN-UP. INITIAL INSPECTION FOUND THE STARTER ADAPTER NEEDLE BEARING DAMAGED. THE ENGINE IS BEING REPLACED. FURTHER DETAILS CAN BE PROVIDED UPON TEAR-DOWN INSPECTION.
